# SDR DALA2024012601174

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 71,652 hours, 9,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 72-73
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 CORROSION ON SEAT TRACK YC1 LOCATED BTW FR72 TO FR73 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A330 SRM 51-72-11. (0171693)
